# SDR UALA2011061302901

- Difficulty date: June 12, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 73,958 hours, 21,449 cycles
- Engine: Pwa PW2037
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Controller
- Part number: 388250017
- Part serial: A2151
- Condition: Faulty
- Location: Apu Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APU START, GOT A FAULT LIGHT.   CONTROLLER SHOWING FUEL SOLENOID FAULT.  SOLENOID MAY HAVE TO BE ROBBED FROM FCU OR FROM APU SHOP.  REPLACED APU FUEL CONTROL UNIT PER MM.
